# SDR UIEA2023062900670

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON STRINGERS 10, 12, 13, 18, 22, 23, AND 25 BETWEEN STA 654+22 AND 654+44.( STRINGERS REPAIRED BY IAI DOCUMENT CS-24086-025 (MXA EO TRE6753603 R1) )
